# SDR AALA20150517003

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 45,033 hours, 18,414 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 149.5 KNOTS DUE TO WARNING HORN ON THROTTLE PUSH UP ON TAKEOFF ROLL.  FOUND LE FLAP SENSOR NR 3 S172 INOPERATIVE.  R & R SENSOR IAW AMM 27-88-00.  SYS CHECKED NORMAL.  ABORT OCCURRED AT 5 KNOTS, ACFT WEIGHT WAS 149,500, 149.5K POUNDS.  SUPPLEMENTAL, CLOSED.
